CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
cmern2b Views: 53,507
Published: 15 years ago
 
This is a reply to # 70,177

Re: Mirena IUD Side Effects


I have had a mirena inserted twice. The first time was when my son was just a few months old and I was breast feeding and had tried the low dose pill and it made my head hurt and so I got the mirena then and I bled for about 3 months straight. My husband and I decided that we wanted another baby so I had it taken out only to change my mind again about having a baby at that time, so we just went to using condoms. This was about 2 and 1/2 yrs. ago. Then this past summer (2003) I was accepted into nursing school and didn't want to have to worry about any slip ups so I had another one placed back in August. I thought this time was much better, the bleeding was not bad but for the first month and then it went away almost completely. About 2 months ago I started having vertigo and dizziness and headaches that were as bad as a caffine withdrawl headache. I went to my Dr. who wanted me to have and MRI because he wanted to rule out multiple sclerosis. I hadn't even thought of the mirena at this time. Of course I was scared to death waiting for the results of that test, which thank God it was normal. Then one day at school one of my friends suggested that it might be the mirena. I got on the internet and I think that is what it is. Needless to say, I am calling my Dr. tomorrow and getting this thing took out. I want to feel like my normal self again. Thank you all for the information!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.328 sec, (1)